Mathematische Zeitschrift

, Volume 267, Issue 1–2, pp 27–80 | Cite as

Equivariant sheaves on flag varieties

  • Olaf M. SchnürerEmail author


We show that the Borel-equivariant derived category of sheaves on the flag variety of a complex reductive group is equivalent to the perfect derived category of differential graded modules over the extension algebra of the direct sum of the simple equivariant perverse sheaves. This proves a conjecture of Soergel and Lunts in the case of flag varieties.


Equivariant derived category Flag variety Formality Perfect derived category Differential graded module DG module t-Structure 

Mathematics Subject Classification (2000)

14M15 18E30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Beĭlinson, A.A., Bernstein, J., Deligne, P.: Faisceaux pervers. In: Analysis and Topology on Singular Spaces, I (Luminy, 1981), vol. 100 of Astérisque, pp. 5–171. Soc. Math. France, Paris (1982)Google Scholar
  2. 2.
    Beĭlinson, A.A.: On the derived category of perverse sheaves. In: K-Theory, Arithmetic and Geometry (Moscow, 1984–1986), vol. 1289 of Lecture Notes in Mathematics, pp. 27–41. Springer, Berlin (1987)Google Scholar
  3. 3.
    Beilinson A., Ginzburg V., Soergel W.: Koszul duality patterns in representation theory. J. Am. Math. Soc. 9(2), 473–527 (1996)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Bernstein J., Lunts V.: Equivariant Sheaves and Functors, vol. 1578 of Lecture Notes in Mathematics. Springer-Verlag, Berlin (1994)Google Scholar
  5. 5.
    Bezrukavnikov R., Finkelberg M.: Equivariant Satake category and Kostant-Whittaker reduction. Mosc. Math. J. 8(1), 39–72 (2008)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Bezrukavnikov, R., Yun, Z.: On the Koszul duality for affine Kac-Moody groups. Draft 2008.
  7. 7.
    Braden T., MacPherson R.: From moment graphs to intersection cohomology. Math. Ann. 321(3), 533–551 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Borel A.: Linear Algebraic Groups, vol. 126 of Graduate Texts in Mathematics. Springer-Verlag, New York (1991)Google Scholar
  9. 9.
    Carlson J., Müller-Stach S., Peters C.: Period Mappings and Period Domains, vol. 85 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (2003)Google Scholar
  10. 10.
    Deligne P.: Théorie de Hodge. II. Inst. Hautes Études Sci. Publ. Math. 40, 5–57 (1971)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Deligne, P.: Cohomologie étale. SGA 4\({\frac{1}{2}}\) , Lecture Notes in Mathematics, vol. 569. Springer-Verlag, Berlin (1977)Google Scholar
  12. 12.
    Deligne, P.: Structures de Hodge mixtes réelles. In: Motives (Seattle, WA, 1991), vol. 55 of Proceedings of Symposium on Pure Mathematics, pp. 509–514. Amer. Math. Soc., Providence, RI (1994)Google Scholar
  13. 13.
    Deligne P., Milne J.S., Ogus A., Shih K.-Y.: Hodge Cycles, Motives, and Shimura Varieties, vol. 900 of Lecture Notes in Mathematics. Springer-Verlag, Berlin (1982)Google Scholar
  14. 14.
    Goresky M., MacPherson R.: Intersection homology. II. Invent. Math. 72(1), 77–129 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Goresky M., MacPherson R.: Stratified Morse Theory, vol. 14 of Ergebnisse der Mathematik und ihrer Grenzgebiete (3). Springer-Verlag, Berlin (1988)Google Scholar
  16. 16.
    Guillermou S.: Equivariant derived category of a complete symmetric variety. Represent. Theory 9, 526–577 (2005) electroniczbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Kaloshin V.Y.: A geometric proof of the existence of Whitney stratifications. Mosc. Math. J. 5(1), 125–133 (2005)zbMATHMathSciNetGoogle Scholar
  18. 18.
    Kashiwara M., Schapira P.: Sheaves on Manifolds, vol. 292 of Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, Berlin (1994)Google Scholar
  19. 19.
    Keller B.: Deriving DG categories. Ann. Sci. École Norm. Sup. (4) 27(1), 63–102 (1994)zbMATHGoogle Scholar
  20. 20.
    Keller, B.: On the construction of triangle equivalences. In: Derived Equivalences for Group Rings, vol. 1685 of Lecture Notes in Mathematics, pp. 155–176. Springer, Berlin (1998)Google Scholar
  21. 21.
    Lang S.: Algebra, vol. 211 of Graduate Texts in Mathematics. Springer-Verlag, New York (2002)Google Scholar
  22. 22.
    Lunts V.: Equivariant sheaves on toric varieties. Compositio Math. 96(1), 63–83 (1995)zbMATHMathSciNetGoogle Scholar
  23. 23.
    Mumford D.: Geometric Invariant Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34. Springer-Verlag, Berlin (1965)Google Scholar
  24. 24.
    Saito, M.: Introduction to mixed Hodge modules. Astérisque 10(179–180), 145–162 (1989). Actes du Colloque de Théorie de Hodge (Luminy, 1987)Google Scholar
  25. 25.
    Saito M.: Extension of mixed Hodge modules. Compositio Math. 74(2), 209–234 (1990)zbMATHMathSciNetGoogle Scholar
  26. 26.
    Saito, M.: On the theory of mixed Hodge modules. In: Selected Papers on Number Theory, Algebraic Geometry, and Differential Geometry, vol. 160 of Amer. Math. Soc. Transl. Ser. 2, pp. 47–61. Amer. Math. Soc., Providence, RI (1994)Google Scholar
  27. 27.
    Schmid W.: Variation of Hodge structure: the singularities of the period mapping. Invent. Math. 22, 211–319 (1973)zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Schnürer, O.M.: Equivariant Sheaves on Flag Varieties, DG Modules and Formality. Doktorarbeit, Universität Freiburg (2007).
  29. 29.
    Schnürer, O.M.: Perfect Derived Categories of Positively Graded DG Algebras. Preprint (2008). arXiv:0809.4782v1 [math.RT]Google Scholar
  30. 30.
    Soergel W.: \({\mathfrak{n}}\) -Cohomology of simple highest weight modules on walls and purity. Invent. Math. 98(3), 565–580 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  31. 31.
    Soergel W.: Kategorie \({\mathcal O}\) , perverse Garben und Moduln über den Koinvarianten zur Weylgruppe. J. Am. Math. Soc. 3(2), 421–445 (1990)zbMATHMathSciNetGoogle Scholar
  32. 32.
    Soergel W.: The combinatorics of Harish-Chandra bimodules. J. Reine Angew. Math. 429, 49–74 (1992)zbMATHMathSciNetGoogle Scholar
  33. 33.
    Soergel, W.: Langlands’ philosophy and Koszul duality. In: Algebra-Representation Theory (Constanta, 2000), vol. 28 of NATO Sci. Ser. II Math. Phys. Chem., pp. 379–414. Kluwer Academic Publishers, Dordrecht (2001)Google Scholar
  34. 34.
    Sumihiro H.: Equivariant completion. J. Math. Kyoto Univ. 14, 1–28 (1974)zbMATHMathSciNetGoogle Scholar
  35. 35.
    Verdier, J.-L.: Des catégories dérivées des catégories abéliennes. Astérisque 239, xii+253 pp. (1996)Google Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität BonnBonnGermany

Personalised recommendations